# SDR QXEA2012101401255

- Difficulty date: October 14, 2012
- Submitted: October 16, 2012
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 27,207 hours, 28,507 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 683.45
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLOORBEAM 683.450 IS CRACKED.  REMOVED FLOOR T-FITTINGS IAW SRM 51-40-07-02-01.  REMOVED WEB GUSSET ANGLE, FLOORBEAM AND MOUNT BRACKETS IAW SRM 51-42-05-02-01.  MATCH DRILLED NEW FLOORBEAM IAW SRM 51-40-07-02-01. INSTALLED FLOOR BEAM REF SRM 51-42-05-02-01 AND 51-42-45-02-01. INSTALLED T-FITTING, WEB GUSSET ANGLE AND MOUNT BRACKETS IAW SRM 51-42-05-02-01. ALODINED, PRIMED FASTENERS IAW SRM 51-21-10-02-01 AND 51-25-10-02-01.
